# SDR SIMA2451

- Difficulty date: September 1, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Part number: S5751012900300
- Condition: Corroded
- Location: Rt Te Flap Cam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MVB-1 FOUND RIGHT OUTBOARD FLAP, OUTBOARD DEFLECTOR CAM GUIDES CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FLAP DEFLECTOR IAW SRM 57-53-11.  (M)
